# SDR UPS08M52857

- Difficulty date: May 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT HORIZ STAB BARREL NUT BORE NR30 FOUND CORRODED.     EXISTING REPAIR BUCKET BUSHING REMOVED IAW EO MD11-5510-19409M.  MINOR  CORROSION AT BORE REMOVED IAW SRM 51-21-01 VII REV 35.  BOTTOM WAS BORED THRU & BORE MEASURED TO 1.255"DIA, REMAINING BLEND OUT 0.040", FOUND BORE EXCEEDED LIMITS IAW EO MD11-5510-19409M.  REPAIRED BARREL NUT BORE NR30 LT WAS ACCOMP IAW EN 1202-08 & IS ACCEPTABLE IAW EO MD11-5510-29972A.
